# SDR SWIA201437709

- Difficulty date: May 22, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 30,636 hours, 25,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY OVERHEAD LIGHT DOES NOT ILLUMINATE.  REPLACED THE LAMP.
